Hello, new to discussion group. I’m one of the lucky ones, brain aneurysm discovered before rupturing. Had surgery at Johns Hopkins last July, removed AVM and clipped aneurysm. Recovering very well. I am a very active 72 year old woman and am really having difficulty accepting and dealing with being tired a lot. Taking Keppra and clonozapam. Is anyone else having this problem? I feel guilty whining about it when so many others have major issues!
Hi and Again Welcome...Whine away...that is what BAF is all about...Tired is part of this journey...learning our limitations...I am 49 years old...and I am so tired by evening time...I can't wait to put my pjs on...I am an early riser and do everything when energy is high and rest when energy is low...You will learn what is comfortable to you...Also, your medications may be causing some of the lack of energy...~ Wishing better days ahead for you ~ Colleen
Two years following surgery and I am still dealing with this issue. I am 65 years old, very active and energetic. It is very difficult to accept limitations with your energy, but your body tells you when you need to rest and you should. I still get tired in the late afternoon. I have learned to do much of my busy stuff earlier in the day and to relax later in the day. Collen is right, it's part of the journey and you will learn what works for you. Both of the medications you are taking could add to some of this.
There is no better place to whine than this site. We have all been there..
I wish you well.
I just wanted to confirm as others have said that both keppra and clonazapam can definitely cause tiredness. When I was still on keppra a month after I got out of the hospital, I fell asleep once talking on the phone in a conference call for work (I was working from home). After I got off the keppra, then I could not sleep at night, and so in fact I was prescribed klonopin for that.